# SDR HEEA088509

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,069 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70072J000B204
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC HOSE LEAKING. REPLACED WITH SERVICEABLE PART.
